ANSWERS: 2
  • As I have mentioned before in this forum, I was on Seroquel for 2 years. For the last 1 and 1/2 years I was on a dose of 400 mgs a day. I ended this medication as my panic attacks and insomnia became controlable. I was actually weaned off of it with the aid of my doctor. Before anything else you HAVE to talk to your doctor about ending your treatment with Seroquel. It is a serious drug. Anyway, I tend to be almost hypersensitive to medications' side effects and withdrawl symptoms. While cutting down my dose I experienced the sypmtoms of a bad cold - Slight vertigo, headache, body ache and upset stomach. It was not fun, but nothing dehabilitating at all. You could experience other symptoms, more or less severe. As I said earlier, talk to your psychiatrist - they should be able to answer all your questions.
  • I used the common sleep aid meletonin to come off seroquel. 5$ for a bottle, its natural and safe

Copyright 2020, Wired Ivy, LLC

Answerbag | Terms of Service | Privacy Policy